# SDR 2001UALA01625

- Difficulty date: August 4, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 5,415 hours, 1,829 cycles
- Engine: Pwa PW4052
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 834403
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EMERGENCY DOOR EICAS MSG.  REPLACED DOOR PROXIMITY SENSOR.
